# SDR AALA201704039002

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 46,819 hours, 27,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OUTSIDE DOOR HANDLE DIFFICULT TO OPERATE.  FOUND UPPER DOOR SUPPORT ARM TO DOOR FRAME ATTACH FITTING MOUNT BOLT LOOSE ALLOWING DOOR TO SAG, TORQUED BOLT IAW AMM 52-11-12,  DOOR OPS CHECKED NORMAL.  AIRCRAFT WAS GROUNDED.
